Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 9 of 21 found articles
 
 
  Iterative construction of replicated designs based on Sobol' sequences
 
 
Title: Iterative construction of replicated designs based on Sobol' sequences
Author: Gilquin, Laurent
Jiménez Rugama, Lluís Antoni
Arnaud, Élise
Hickernell, Fred J.
Monod, Hervé
Prieur, Clémentine
Appeared in: Comptes Rendus mathematique
Paging: Volume 355 (2017) nr. 1 pages 5 p.
Year: 2017
Contents:
Publisher: Académie des sciences
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 9 of 21 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands